# SDR GUUA93732091210A

- Difficulty date: September 12, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 31,422 hours, 38,356 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 9042292001
- Condition: Intermittent
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED CTR LANDING GEAR DOWN GREEN LIGHT INTERMITTENT.  REPLACED CENTER LANDING GEAR DOWN GREEN LIGHT ANNUNCIATOR.  OPS CHECK NORMAL.
